topicLogo

Klor-con

I have been dealing with diarrhea and i had some low potassium. my potassium was at 3.7 last time i checked but the doctor wanted me to stay on the klor-con m 10 meq for awhile.

I took it tonight and i didn't think about it but i had eaten several bananas and a baked potato today and was worried i may get to much at one time? My blood pressure is ok... it doesnt say extended release so does that mean it goes in all at once? what are the chances of a really bad reaction? i dont have renal failure but have been sick for a long time and dont want anything else to happen. I am 34 years old, feamale, 165 pounds, and my diahrea slowed this morning, i had an almost formed stool this morning, but had a bad bout of diarrhea again tonight.
Hello XXXXXXX

Thank you for the Query.

I Would like to know few more things which would help me in suggesting you better:

1.) Do you have fever?
2.) Did you have any episodes of vomiting?

Your History seems to be fine except Anxiety. The Normal Potassium Levels is between 3.6 to 5.2 mmol/L and...
Read Full Thread     Ask a Doctor Now »
Here's what my father takes in meds:
2x 625 mg Welchol in AM, and 2 more in the evening.
2x40mg furosemide in AM.
1x6.25mg Carvedilol in AM and 1 more in the evening.
1x20mEq Klor-Con in the AM.
1x200mg Pacerone in the AM and another in the evening.
1x2.5mg Warfarin in the AM.
1x1000mg Vitamin D3 in the AM.
1halfx 0.125mg Digoxin in the evening.
1halfx325mg Aspirin in the evening.
1x5mg Lisinopril in the evening.
1x1000mg Omega 3 in the evening.
1x25mg Spironolact at lunch.

My Dad is 73 yrs old with about 10 percent of his heart working with a pacemaker/defibulator inside. His weight currently is 175 to 178lbs and he is about 6.1'. He has no more options for the heart since all the prior heart attacks damage,stints, and triple by-passes already been done 10 to 12 years back. At this time he is really really weak and his feet are swelling really badly turning dark in color. How can I get his swelling down in his feet. He's having a hard time breathing at night so staying off the feet is not easy since he feels as if he cannot lay down without having breathing issues. We went to the doc 2 times last week and both doctors say his heart is getting weaker. He is having congestive heart failure I assume since the docs say he has fluid on the lungs and I think that's another way of saying fluid on the heart. I LOVE MY DADDY and I want to know if there is anything you know that might help me help him get this swelling down on his feet, and of course make him feel any better. More energy???? Please let me know what you can asap. THANK YOU!!!
Hi XXXXXXX

Thank you for posting your query.

I appreciate your concern for your father.

From the detailed information that you have provided, I can see that your father is having multiple heart related issues.

He had prior heart attacks, every heart attacks weakens the heart wall and leads to...
Read Full Thread     Ask a Doctor Now »
My Husband has had a very bad cough since early XXXXXXX It is so bad he doesn't sleep at night. It is not a productive cough, but more of a dry cough. Air pollution here in Utah is terrible, so he doesn't go out much. Lack of sleep makes him very weak.
He has congestive heart failure, and bad lungs. He sleeps with a c-pap machine for 7 years. Presently he is taking Klor-Con M20; Sotalol XXXXXXX 80 MG; Furosemide 40MG; and Carvedilol 3.1MG. I had to take him to emergency on Sat. 8/11/12 because he couldn't stop coughing. They did an x-ray, bloodwork and urine sample. He had a temp. of 101.9 when he arrived. The emergency Dr. said his congestive heart failure was not severe and his blood pressure was normal. They gave him an IV and an antibiotic and said he believed he had some sort of bacterial infection. The antibiotic was Azithromycin 250MG 4 tablets, with instructions to see his primary Physician on Monday. His primary physician said he believed it was acid reflux and gave him an antacid. His cough has not improved and the fever keeps coming back. He is still not able to sleep except for a few minutes at a time and only when he sits upright. His cough sounds like it does when he has pneumonia, which he has had multiple times. Help!
Hello

I need to know a few more things in order to help you better

1. Is the fever and cough better after azithromycin
2. Does he complain of pain abdomen as well?
3. Could you please attach the blood reports and the chest x XXXXXXX done recently?
4. Does he have breathing difficulty?
5. Is there...
Read Full Thread     Ask a Doctor Now »
I have been dealing with diarrhea and i had some low potassium. my potassium was at 3.7 last time i checked but the doctor wanted me to stay on the klor-con m 10 meq for awhile.

I took it tonight and i didn't think about it but i had eaten several bananas and a baked potato today and was worried i may get to much at one time? My blood pressure is ok... it doesnt say extended release so does that mean it goes in all at once? what are the chances of a really bad reaction? i dont have renal failure but have been sick for a long time and dont want anything else to happen.
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

I understand your concern whether high potassium intake has increased your levels.

Normally, Potassium levels are between 3.5 to 5. So, that means your level...
Read Full Thread     Ask a Doctor Now »
Hi, My mother is 88 years old and has major swellings in her legs and feet. She has had an EKG and blood tests to rule out heart problems and blockages in her veins, all negative. The swelling is so severe that it is impairing her ability to walk. She is taking medications for blood pressure, diabetes, cholesterol. blood thinners including Coumadin and Dilantin for seizures. She lives in a retirement home, is ambulatory and participates in programs there. Should we be concerned about this causing other health problems? Her doctors are at a loss as to the cause and only suggest that she wear support hose as often as possible. She does not wear the stockings every day and claims they provide very little relief. Any suggestions?
Brief Answer:
provide brief details and reports

Detailed Answer:
Hi XXXXX,
Welcome to healthcare Magic!
Will you please furnish a bit more detail how long she is having all this particularly the leg swelling.
Also provide the details of current and recent medicines.
Load the reports with the...
Read Full Thread     Ask a Doctor Now »
For nearly 5 years I have had trouble with my ears stopping up. I have been treated with antibiotics, steroids, decongestants and on XXXXXXX 6, 2013 had FESS. One week later my ears stopped up again.
Hello XXXXXX
By Stopped up feeling i suppose you refer to blocked sensation.
Getting ears blocked can be because of the nasal disease as there is tube connecting the middle part of ear and back of nose.
if the tube does not open and balance the pressure in middle part of ear then the ear drums...
Read Full Thread     Ask a Doctor Now »
Who do I call, or where do I go for info on liver transplant. I have hepatic encaphalopathy, or at least I'm being treated with Lactulose. i AM A DIABETIC. i BELIEVE IT IS CONTROLED, THOUGH i AM IRRITATED THAT THE PAPERS i BRING HOME FROM THE DR.'S LIST IT AS UnCONTROLLED, UNSPECIFIED. Sorry about the caps. I see a neurologist on Thursday to do a test to find out the extent of my autoimmune neuropathy. The constipation can sometimes be more than I can take. Am I at end of life? My family dr. says I'm not sick enough for a transplant. I've already lost over 100lbs., but I still weigh 340. My numbers mostly look good, but my RBC is within range, but low, my IgM is 290-that's 15 over the limit at this lab. Can you help?
Hi,

Thanks for this query.

I went through the details submitted with diligence. However there are few details which are unclear to me. Before I proceed to clarify those, let me answer your primary question about liver transplants.

Liver transplant is a procedure performed in patients with...
Read Full Thread     Ask a Doctor Now »

Health resources related to Klor-con

A Doctor will be with you shortly

Related Drugs/Medications

Related Lab Tests

Related Procedures

Related Medical Topics

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions